MathSciNet Relay Station
MathSciNet bibliographic data
MR2407104 (2009e:54055) 54D10 (54D20 57R30 57S05)
Gartside, Paul; Gauld, David; Greenwood, Sina Homogeneous and inhomogeneous manifolds. Proc. Amer. Math. Soc. 136 (2008), no. 9, 3363–3373.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement